JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONVERGENCE THEOREMS FOR GENERALIZED I-ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN A HADAMARD SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONVERGENCE THEOREMS FOR GENERALIZED I-ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN A HADAMARD SPACES
Akkasriworn, Naknimit; Kitkuan, Duangkamon; Padcharoen, Anantachai;
  PDF(new window)
 Abstract
In this paper, we study and prove common fixed point theorems for N generalized I-asymptotically nonexpansive mappings in a Hadamard space.
 Keywords
generalized I-asymptotically;I-asymptotically nonexpansive;Hadamard spaces;
 Language
English
 Cited by
 References
1.
M. R. Bridson and A. Haefliger, Metric Spaces of Non-positive Curvature, Grundlehren der Mathematischen Wissenschaften, vol. 319. Springer, Berlin, 1999.

2.
F. Bruhat and J. Tits, Groupes reductifs sur un corps local, Inst. Hautes Etudes Sci. Publ. Math. (1972), no. 41, 5-251.

3.
S. Dhompongsa, A. Kaewkhao, and B. Panyanak, Lim's theorems for multivalued map- pings in CAT(0) spaces, J. Math. Anal. Appl. 312 (2005), no. 2, 478-487. crossref(new window)

4.
S. Dhompongsa and B. Panyanak, On $\Delta$-convergence theorems in CAT(0) spaces, Comput. Math. Appl. 56 (2008), no. 10, 2572-2579. crossref(new window)

5.
H. Fukhar-ud-din, A. A. Domlo, and A. R. Khan, Strong convergence of an implicit algorithm in CAT(0) spaces, Fixed point Theory Appl. 2011 (2011), Article ID 173621, 11 pp. crossref(new window)

6.
W. Guo and Y. J. CHo, On the strong convergence of the implicit iterative processes with errors for a finite family of asymptotically nonexpansive mappings, Appl. Math. Lett. 21 (2008), no. 10, 1046-1052. crossref(new window)

7.
M. A. Khamsi and W. A. Kirk, An Introduction to Metric Spaces and Fixed Point Theory, Wiley - Interscience, New York, 2001.

8.
S. H. Khan and M. Abbas, Strong and $\Delta$-convergence of some iterative schemes in CAT(0) spaces, Comput. Math. Appl. 61 (2011), no. 1, 109-116. crossref(new window)

9.
W. A. Kirk, Geodesic geometry and fixed point theory, In: Seminar of Math.Anal., Malaga/Seville, 2002/2003. Colecc. Abierta, vol. 64, pp. 195-225. Univ. Seville Secr. Publ., Seville, 2003.

10.
W. A. Kirk, Geodesic geometry and fixed point theory II, In: International Conference on Fixed Point Theory Appl., pp. 113-142, Yokohama Publ., Yokohama, 2004.

11.
P. Kumam, W. Kumethong, and N. Jewwaiworn, Weak convergence theorems of three- step Noor iterative scheme for I-quasi-nonexpansive mappings in Banach spaces, Appl. Math. Sci. 2 (2008), no. 59, 2915-2920.

12.
P. Kumam, G. S. Saluja, and H. K. Nashine, Convergence of modified S-iteration process for two asymptotically nonexpansive mappings in the intermediate sense in CAT(0) spaces, J. Inequal. Appl. 2014 (2014), 368, 15 pp.

13.
P. Saipara, P. Chaipunya, Y. J. Cho, and P. Kumam, On strong and $\Delta$-convergence of modified S-iteration for uniformly continuous total asymptotically nonexpansive map-pings in CAT($\kappa$) spaces, J. Nonlinear Sci. Appl. 8 (2015), no. 6, 965-975.

14.
Z. Sun, Strong convergence of an implicit iteration process for a finite family of asymp-totically quasi-nonexpansive mappings, J. Math. Anal. Appl. 286 (2003), no. 1, 351-358. crossref(new window)

15.
K. K. Tan and H. K. XU, Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. Math. Anal. Appl. 178 (1993), no. 2, 301-308. crossref(new window)

16.
S. Temir, On the convergence theorems of implicit iteration process for a finite family of I-asymptotically nonexpansive mappings, J. Comp. Appl. Math. 22 (2009), iss. 2, 398-405.

17.
S. Thianwan and S. Suantai, Weak and strong convergence of an implicit iteration process for a finite family of nonexpansive Mappings, Sci. Math. Jpn. 66 (2007), no. 1, 73-81.

18.
L. Qihou, Iterative sequence for asymptotically quasi-nonexpansive mappings with errors member, J. Math. Anal. Appl. 259 (2001), 18-24. crossref(new window)

19.
H. K. Xu and R. G. Ori, An implicit iteration process for nonexpansive mappings, Numer. Funct. Anal. Optim. 22 (2001), no. 5-6, 767-773. crossref(new window)

20.
H. Y. Zhou, G. L. Gao, G. T. Guo, and Y. J. Cho, Some general convergence principles with application, Bull. Korean Math. Soc. 40 (2003), no. 3, 351-363. crossref(new window)